Library Header Image
LSE Research Online LSE Library Services

Declining valuations in sequential auctions

Kittsteiner, Thomas, Nikutta, Jorg and Winter, Eyal (2004) Declining valuations in sequential auctions. International Journal of Game Theory, 33 (1). pp. 89-106. ISSN 0020-7276

Full text not available from this repository.
Identification Number: 10.1007/s001820400186
Item Type: Article
Official URL:
Additional Information: © Springer 2004
Divisions: LSE
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 15 Sep 2008 09:13
Last Modified: 04 Jan 2024 01:27

Actions (login required)

View Item View Item